# SDR CALA9600757

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose Fasteners
- Location: Bs 1342-1348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FASTENERS LOOSE AND PULLING THROUGH EXTERNAL FUSELAGE SKIN AT STA 1342 TO 1348, LT SIDE.  A REPAIR CHANNEL AND SKIN WERE INSTALLED IAW SRM 54-30-3, FIGURE 7.
